# SDR SCNA20151018148

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 37,878 hours, 19,525 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E JUST INBD OF THE NR 2 PYLON HAS MULTIPLE LOOSE AND SMOKING FASTENERS.  R & R FASTENERS ON RT WING L/E INBD OF NR 2 PYLON.
